Patient :I have had an itchy rash in my groin for 3 months now. I was told it was a yeast infection. Given an oral and a topical (nystatin) I still have it. Today I itched it and it bled. Is it really a year infection
Hello. Welcome to ask the doctor.
I understand your concern.
As per details, the most likely possibility for your symptoms is fungal infection of skin caused by Dermatophytes.
In such cases, I prefer to advise topical antifungals like clotrimazole/miconazole cream to be applied over affected area. Along with oral antifungals like fluconazole/itraconazole helps.
You may take antihistaminics like levocetirizine for symptomatic relief.
Keep the area clean and dry.
Get your blood sugar levels done.
You can share my opinion with your treating doctor.
I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.